Open Journal Systems

IndoMath: Indonesia Mathematics Education

Journal TitleIndoMath: Indonesia Mathematics Education
ISSN2614-5103 (print) | 2614-5111 (online)
DOI Prefixprefix 10.30738 by 
Editor in ChiefAssist. Prof. Dr. Sri Adi Widodo, M.Pd
PublisherUniversitas Sarjanawiyata Tamansiswa
FrequencyTwo issues per year (February and August)
Citation AnalysisSinta | Google Scholar | Garuda | Dimension


Visitors to the Indomath Journal starting August 2021 (Vol 4, no 2) have gradually migrated to a new website, namely On this website, journal publishing and management are still the same as the old web journal ( For this reason, visitors who wish to publish their articles can register at the new journal address. We will not be processing registrations in old journals starting August 1, 2021.

IndoMath: Indonesia Mathematics Education (p-ISSN 2614-5103 & e-ISSN 2614-5111) is a peer-reviewed open-access journal. This journal invites scientists and educators around the world to exchange and disseminate the entire spectrum of theoretically and practically oriented Science Education. Papers submitted are written in English for the initial review stage by the editor and subsequent review process by a minimum of two anonymous reviewers.

View Journal | Current Issue | Register